×

zbMATH — the first resource for mathematics

Factoring compact operators. (English) Zbl 0236.47045

MSC:
47L05 Linear spaces of operators
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] W. B. Johnson,Finite dimensional Schauder decompositions in \(\pi\) \(\lambda\) and dual \(\pi\) \(\lambda\) spaces, Ilinois J. Math.14 (1970), 642–647.
[2] W. B. Johnson,On the existence of strongly series summable Markuschevich bases in Banach spaces, to appear in Trans. Amer. Math. Soc.
[3] J. Lindenstrauss and A. Pełczyński,Absolutely summing operators in p spaces and their applications, Studia Math.29 (1968), 275–326. · Zbl 0183.40501
[4] J. Lindenstrauss and H. P. Rosenthal,The p spaces, Israel J. Math.7 (1969), 325–349. · Zbl 0205.12602 · doi:10.1007/BF02788865
[5] V. D. Milman,Certain properties of strictly singular operators, Funkcional Anal. i Prilozěn3 (1969), 93–94 (In Russian).
[6] A. Pełczyński,Projections in certain Banach spaces, Studia Math.19 (1960), 209–228. · Zbl 0104.08503
[7] A. Pełczyński,On C(S) subspaces of separable Banach spaces, Studia Math.31 (1968), 513–522. · Zbl 0169.15402
[8] A. Persson,On some properties of p-nuclear and p-integral operators, Studia Math.33 (1969), 213–222. · Zbl 0184.17903
[9] A. Persson and A. Pietsch,p-nukleare und p-integrale Abbildungen in Banachräumen, Studia Math.33 (1969), 19–62.
[10] A. Pietsch,Absolut p-summierende Abbildungen in normierten Räumen, Studia Math.28 (1967), 333–353. · Zbl 0156.37903
[11] H. P. Rosenthal,On totally incomparable Banach spaces, J. Functional Analysis,4 (1969), 167–175. · Zbl 0184.15004 · doi:10.1016/0022-1236(69)90010-X
[12] R. Schatten,A Theory of Cross-Spaces, Princeton, 1950. · Zbl 0041.43502
[13] W. B. Johnson, H. P. Rosenthal, and M. Zippin,On bases, finite dimensional decompositions, and weaker structures in Banach spaces (to appear). · Zbl 0217.16103
[14] A. Pełczyński,Any separate Banach space with the bounded approximation property is a complemented subspace of a Banach space with a basis (to appear). · Zbl 0223.46019
[15] A. Pełczyński and P. Wojtaszczyk,Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces, to appear in Studia Math. · Zbl 0221.46014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.